Dangerous drugs warning following sudden death of 17-year-old boy

0
125
South Wales Police

Dangerous drugs warning following sudden death of 17-year-old boy

Detectives investigating the sudden death of a 17-year-old boy have warned an extremely potent batch of drugs could be circulating in the Rhondda area.

Officers were called to an address in Treherbert yesterday (December 17) where the youth was in cardiac arrest. He later died at the scene.
A short time later, officers received a report that a second person from Treorchy had been rushed to hospital, where he currently remains in a serious condition.

South Wales Police

Two people have been arrested in connection with the death and are currently in custody.

Detective Inspector Sara Bradbury said:

“We are still investigating the circumstances surrounding the tragic death of a 17-year-old this afternoon (December 17), however we strongly believe that both the young man who died and another who has been taken to hospital, were supplied with drugs – possibly opiates – at the weekend, which have caused them to fall ill.

“I would appeal to anyone who is considering taking drugs in the area – even those who are regular users and believe they know what they are taking – to think twice about doing so.

“It is highly likely that a lethal batch of drugs is circulating and I would urge anyone who believes they may have had an adverse reaction or anyone who falls ill as the result of taking drugs to seek medical attention as a matter of urgency.

“Enquiries are ongoing to identify the person who may have supplied these individuals with drugs, and I would urge anyone who thinks they can assist the investigation to contact police immediately.”

Anyone with information should contact 101, or Crimestoppers anonymously on 0800 555 111, quoting occurrence 1800475411.

Can You Help?

If everyone who reads our reporting, who likes it, helps fund it, our future would be much more secure. For as little as £1, you can support the Chronicle – and it only takes a minute. Thank you.